# SDR 721608242007

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N330SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7216
- Engine: Lyc LTS101750B1
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Part serial: 90030272
- Condition: Failed
- Location: Sas
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PATIENT FLIGHT,  DURING THE FLIGHT THE MASTER CAUTION ILLUMINATED WITH ACCOMPANYING ROLL SAS CAUTION LIGHT, IMMEDIATELY FOLLOWED BY A STRONG ACRID BURNING ODOR IN THE COCKPIT.  NO OTHER ADVERSE INDICATIONS WERE NOTED.  SWITCHED OFF ALL SAS CHANNELS AND THE ODOR DECREASED. NOTIFIED DISPATCH OF THE INCIDENT AND ASKED FOR A MECHANIC TO BE INFORMED.  FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  SAS COMPUTER WAS CHANGED AND TESTED SATISFACTORILY AND RETURNED TO SERVICE.  DEFECTIVE SAS COMPUTER HAD A VERY STRONG BURNED SMELL COMING FROM IT.
